# SDR CALA0600253

- Difficulty date: July 15, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- Aircraft time: 58,512 hours, 26,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498155
- Condition: Corroded
- Location: Bs 312-323
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28R CORRODED BETWEEN STA 312 AND 323.7.  THE CORRODED SECTION OF STRINGER WAS REMOVED AND A NEW STRINGER SECTION WAS INSTALLED IAW SRM 53-00-03 AND 51-40-02.
